Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

NUR201

Explore NUR201, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Others requested this

Free preview · Original latest version

Sample questions from NUR201

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.A 72-year-old client is admitted to a medical unit with pneumonia. The client is newly confused, has a temperature of 38.6 C (101.5 F), heart rate 116/min, respiratory rate 30/min, blood pressure 86/48 mm Hg, and oxygen saturation 89% on room air. Which action should the nurse take first?

    • A.Apply oxygen and activate the rapid response team
    • B.Obtain a sputum specimen before treatment
    • C.Administer the prescribed oral antipyretic
    • D.Reorient the client and reassess in 30 minutes

    Rationale: The hypotension, tachycardia, hypoxemia, and acute confusion suggest sepsis with impaired perfusion and require immediate escalation while supporting oxygenation. A sputum specimen is useful but must not delay stabilization. An oral antipyretic does not address the immediate threat, and waiting to reassess risks deterioration. The exam takeaway is to recognize instability and act on airway, breathing, and circulation first.

  2. 2.A 56-year-old client on a medical unit is receiving an IV antibiotic. The client develops generalized hives, wheezing, facial swelling, and a blood pressure of 78/42 mm Hg. Which action should the nurse take first?

    • A.Stop the infusion and administer prescribed intramuscular epinephrine
    • B.Slow the infusion and obtain a blood sample
    • C.Give an oral antihistamine and observe the client
    • D.Place the client in a chair and encourage slow breathing

    Rationale: These findings indicate anaphylaxis, so the nurse should stop the trigger, call for emergency assistance, and give intramuscular epinephrine promptly as prescribed. Slowing the infusion continues exposure to the allergen. An oral antihistamine is not adequate for airway compromise and shock, and sitting upright in a chair may worsen hypotension. The exam takeaway is that epinephrine and emergency airway support take priority in anaphylaxis.

  3. 3.A 68-year-old client with heart failure is admitted with worsening dyspnea. The client is sitting upright, has crackles to the mid-lung fields, oxygen saturation 86% on room air, and blood pressure 168/92 mm Hg. Which intervention is the priority?

    • A.Apply supplemental oxygen and place the client in high-Fowler position
    • B.Encourage oral fluids to thin respiratory secretions
    • C.Obtain a daily weight before beginning other care
    • D.Teach the client to limit sodium after the breathing improves

    Rationale: The client has acute respiratory compromise, so improving oxygenation and positioning to reduce work of breathing are immediate priorities. Oral fluids may worsen pulmonary congestion. Daily weights and sodium teaching are important for ongoing heart-failure management but do not stabilize the current hypoxemia. The exam takeaway is to address breathing before routine monitoring and education.

  4. 4.A 79-year-old client admitted after a fall has an unsteady gait and mild confusion. The client is prescribed a bed alarm and assisted ambulation. Which action best reduces the client's immediate risk of injury?

    • A.Keep the bed low, the call light within reach, and assist with toileting
    • B.Apply wrist restraints so the client cannot get out of bed
    • C.Raise all four side rails and leave the room
    • D.Ask the client to walk independently to build confidence

    Answer and rationale are in the full material.

  5. 5.A 44-year-old client with type 1 diabetes is alert on a medical unit and reports sweating and shakiness. The blood glucose is 54 mg/dL, and the client can swallow safely. Which action should the nurse take?

    • A.Give 15 g of rapid-acting carbohydrate and recheck glucose in 15 minutes
    • B.Administer the scheduled rapid-acting insulin with a snack
    • C.Give a high-fat meal and recheck glucose in 1 hour
    • D.Withhold all carbohydrates until the next scheduled meal

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 18, 2026 · Independent original practice and study material.